Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 5, Pages 667–672 (Mi mz4220)  

This article is cited in 1 scientific paper (total in 2 paper)

Strongly regular graphs with $\lambda=1$

A. A. Makhnev


Full text: PDF file (489 kB)

English version:
Mathematical Notes, 1988, 44:5, 847–850

Bibliographic databases:

UDC: 519.514
Received: 21.07.1986

Citation: A. A. Makhnev, “Strongly regular graphs with $\lambda=1$”, Mat. Zametki, 44:5 (1988), 667–672; Math. Notes, 44:5 (1988), 847–850

Citation in format AMSBIB
\Bibitem{Mak88}
\by A.~A.~Makhnev
\paper Strongly regular graphs with $\lambda=1$
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 5
\pages 667--672
\mathnet{http://mi.mathnet.ru/mz4220}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=980587}
\zmath{https://zbmath.org/?q=an:0737.05078}
\transl
\jour Math. Notes
\yr 1988
\vol 44
\issue 5
\pages 847--850
\crossref{https://doi.org/10.1007/BF01158426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988AJ33300011}


Linking options:
  • http://mi.mathnet.ru/eng/mz4220
  • http://mi.mathnet.ru/eng/mz/v44/i5/p667

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, D. V. Paduchikh, “On 2-locally Seidel graphs”, Izv. Math., 61:4 (1997), 743–756  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021